# SDR DL72S971483

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SKINS OF THE VERTICAL STABILIZER WERE FOUND CRACKED AT THE FRONT SPAR JUST ABOVE THE FUSLEAGE CREASE.  ON THE LT SIDE, A TOTAL OF FOUR FASTENER HOLES HAVE CRACKS EMANATING FROM THEM.  TWO ARE IN THE TYPICAL LOCATION OF THE SRM 55-30-3, FIGURE 7 REPAIR AND TWO ARE AT FASTENERS ALONG THE AFT EDGE OF THE SPAR.  ON THE RT SIDE, CRACKS EMANATE FROM THE TWO TYPICAL FASTENER HOLES AS WELL AS TWO FASTENER HOLES JUST AFT OF THE LOWER TYPICAL SECTION.  THE DAMAGE WAS REPAIRED PER SRM 55-30-3, FIGURE 7 EXCEPT SIZED LARGER.
